# SDR 2001UALA00014

- Difficulty date: January 9, 2001
- Submitted: January 25, 2001
- Operation: Air carrier
- Aircraft: N7262U
- Make and model: Boeing 727222
- Aircraft serial: 21409
- Aircraft time: 64,685 hours, 37,165 cycles
- Engine: Pwa JT8D15
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Condition: Failed
- Location: Cooling Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING TAXI AIRCRAFT EXPERIENCED SMOKE IN THE CABIN.  LEFT PACK WAS INOPERABLE ON THE GROUND.  AIRCRAFT RETURNED TO THE GATE.  *S/D*  RT PACK FAN AIR COOLING DOOR DID NOT OPEN ON GROUND.  REPLACED FAN COOLING DOOR ACTUATOR.
